# SDR K11A2018111672401

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,776 hours, 48,234 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB PHASE OF FLIGHT (THROUGH FL250) THE ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED. NO OTHER INDICATIONS OCCURRED. PILOT CALLED FOR AND COMPLIED WITH CHECKLIST. PILOT THEN COORDINATED WITH OPS TO DIVERT TO KLRD 
CORRECTIVE ACTION: FOUND DEBRIS IN L/H ELEVATOR FEEL PITOT LINE CLEARED LINE OF DEBRIS PER B727AMM 27-30-00 TROUBLE SHOOTING CHART FIG 101, LEAK & OPS CHECK GOOD IAW B727 AMM 27-30-81, NO FURTHER DEFECTS NOTED
